Title of article
A continuous approximation fitting to the discrete distributions using ODE
Author/Authors
Bevrani ، Hossein - University of Tabriz
Pages
6
From page
45
To page
50
Abstract
The probability density functions fitting to the discrete probability functions has always been needed, and very important. This paper is fitting the continuous curves which are probability density functions to the binomial probability functions, negative binomial geometrics, poisson and hypergeometric. The main key in these fittings is the use of the derivative concept and common differential equations.
Keywords
Ordinary differential equations , Probability density functions , Pearson s family distribution
Journal title
Computational Methods for Differential Equations
Serial Year
2015
Journal title
Computational Methods for Differential Equations
Record number
2456775
Link To Document